# SDR SIMA20190811007

- Difficulty date: August 11, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 7,496 hours, 4,860 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENHANCED WINGTIP SPAR 1 ATTACHMENT FITTING CRACKED. TRANSFERRED TO NRTC E732622 C.OAKLEY 657866. C/A-REMOIVED AND REPLACED RT ENHANCED WINGTIP SPAR 1 ATTACHMENT FITTING IAW ERS-EJ-57MR-1151 01 PART B. EASI# 8945. SEE NRTC E732622 FOR DETAILS.
